Full Text: PDF
Received May 10, 2017; Accepted September 20, 2017; Published October 7, 2017
Abstract. This paper is devoted to the study of the existence of at least three non-negative classical solutions for a second-order multi-point boundary value system. We use variational methods for smooth functionals defined on reflexive Banach spaces in order to achieve our results. An example is provided to illustrate the applicability of our results.
How to Cite this Article:
Shapour Heidarkhani, Ghasem A. Afrouzi, Shahin Moradi, Giuseppe Caristi, Existence of three solutions for multi-point boundary value problems, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 47, pp. 1-19.